Couldn't find what you looking for?

TRY OUR SEARCH!

So on feb.3 i had unprotected sex but the next day i took the morning after pill, so i was suppose to get my period on feb.23 but i havent got it yet, ive been getting alot of discharge and cramps like if i was getting my period soon but i still haven't got anything and im getting kinda worried but idk if its something serious that is delaying my period or that i've been stressing about alot of things that are going on .....  and now im getting pain in my vaginal area like if it was sore, what should i do ?

Loading...

Hi haven't,

You are likely experiencing a side effect of the morning after pill.

It can make your period late or early, or heavier or lighter than normal.  It may take a cycle or two to get back to "regular."

It's very effective so it's unlikely you are pregnant.  You can always test when you're due.

Hope it helps.h
Reply

Loading...